Alert archive / Ohio / Flash Flood Warnings in 2012
Flash Flood Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 7, 2012, 4:59 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 88 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 4:59 PM EDT (20:59 UTC)
- Expired
- May 7, 2012, 6:27 PM EDT
- In force
- 88 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Auglaize County, OH, Mercer County, OH
The radar
The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:35 PM EDT | FLOOD | 1 N St. Henry, OH | HIGH WATER ALONG CARTHAGENA ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
775
WGUS51 KILN 072059
FFWILN
OHC011-107-080000-
/O.NEW.KILN.FF.W.0013.120507T2059Z-120508T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
SOUTHERN MERCER COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 PM EDT.
* AT 447 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED THAT 1 TO 2
INCHES OF RAIN HAVE ALREADY FALLEN SINCE MID AFTERNOON.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA AS
THUNDERSTORMS TRAIN ACROSS THE SAME LOCATIONS. ANOTHER 1 TO AS MUCH
AS 3 INCHES WILL BE POSSIBLE THROUGH 800 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CELINA...
COLDWATER...ST. MARYS...FORT RECOVERY...MINSTER...NEW BREMEN AND ST.
HENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 4056 8431 4048 8434 4039 8434 4038 8443
4036 8445 4035 8470 4036 8481 4050 8481
4063 8434
$$2 follow-up statements
715
WGUS71 KILN 072144
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT MON MAY 7 2012
OHC011-107-080000-
/O.CON.KILN.FF.W.0013.000000T0000Z-120508T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-MERCER OH-
544 PM EDT MON MAY 7 2012
...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN MERCER AND WESTERN
AUGLAIZE COUNTIES UNTIL 800 PM EDT...
AT 539 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 2 TO
3 INCHES OF RAIN ACROSS THE WARNED AREA SINCE MID AFTERNOON.
ADDITIONAL HEAVY RAINFALL IS NOT EXPECTED IN THE NEAR FUTURE AS
THUNDERSTORMS HAVE PUSHED SOUTHEAST OF THE WARNED AREA.
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN MAY STILL RESULT IN
FLASH FLOODING...ESPECIALLY WHERE CREEKS AND STREAMS COME CLOSE
TO ANY ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CELINA...
COLDWATER...ST. MARYS...FORT RECOVERY...MINSTER...NEW BREMEN AND ST.
HENRY.
IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...BULKHEAD...
BURKETTSVILLE...CARTHAGENA...CHICKASAW...EGYPT...MARIA STEIN AND
MONTEZUMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 4056 8431 4048 8434 4039 8434 4038 8443
4036 8445 4035 8470 4036 8481 4050 8481
4063 8434
$$610
WGUS71 KILN 072227
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT MON MAY 7 2012
OHC011-107-072237-
/O.CAN.KILN.FF.W.0013.000000T0000Z-120508T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-MERCER OH-
627 PM EDT MON MAY 7 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MERCER AND
WESTERN AUGLAIZE COUNTIES HAS BEEN CANCELLED...
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4056 8431 4048 8434 4039 8434 4038 8443
4036 8445 4035 8470 4036 8481 4050 8481
4063 8434
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 7, 1:36 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 7, 1:36 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 136 PM EDT MON MAY 7 2012 .SYNOPSIS... LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE SLOWLY EAST THROUGH THE REGION TODAY. NUMEROUS THUNDERSTORMS WILL DEVELOP IN THE WARM... UNSTABLE AND VERY MOIST AIR AHEAD OF THE FRONT...WITH A THREAT FOR SEVERE STORMS AND LOCALIZED FLOODING. THIS SYSTEM WILL MOVE EAST TUESDAY...WITH A SECONDARY COLD FRONT FOLLOWING ON WEDNESDAY... LEADING TO BELOW NORMAL TEMPERATURES FOR THE LATTER PART OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID/UPR LEVEL RIDGE TO FLATTEN AS SHORTWAVE TRACKS EAST THRU OHIO TODAY. ASSOCIATED SFC LOW PRESSURE TO TRACK EAST INTO NW OHIO BY 00Z TUE. EXPECT AN AXIS OF MODERATE INSTABILITY TO DEVELOP IN THE WARM SECTOR AHEAD OF APPROACHING COLD FRONT. BEST 0-6KM BULK SHEAR ACRS THE NORTH EARLY CLOSER TO THE WARM FRONT AND THEN INCREASES TO AROUND 25 KTS WITH THE APPROACH OF THE COLD FRONT BY EVENING. EXPECT THE COMBINATION OF INSTBY/SHEAR TO RESULT IN ORGANIZED MULTI-CELL STORMS. MAIN SEVERE WEATHER DAMAGING WINDS AND LARGE HAIL. BETTER CHANCE FOR ROTATING STORMS WILL OCCUR NEAR THE NWD ADVANCING WARM FRONT. FAVORABLE MOISTURE TRANSPORT INTO THE REGION WITH PW/S INCREASING TO BETWEEN 1.5 AND 1.7 INCHES ABOUT 200 PERCENT ABOVE NORMAL. THEREFORE...EXPECT VERY HEAVY RAINFALL RATES. THESE RAINFALL RATES ALONG WITH A WET GROUND FROM RECENT RAIN MAY RESULT IN LOCALIZED FLOODING. WILL HIGHLIGHT THE SEVERE WEATHER AND FLOOD THREATS IN THE HWO PRODUCT. REGARDING POPS...REMNANTS OF WEAKENING MCS TO AFFECT THE NORTH EARLY. WILL ALLOW FOR THIS CONVECTION AND THEN RAMP POPS UP TO CATEGORICAL BY LATE AFTN. TEMPS WILL BE TRICKY TODAY...DUE TO CLOUD COVER/AIRMASS CHANGE AND PRECIPITATION. HAVE OPTED TO GO WITH A BLENDED SOLN. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... POSITIVELY TILTED UPPER LEVEL TROF TO DIG SE THRU THE UPPER MS VALLEY/WRN GREAT LAKES WITH WESTERLY FLOW BACKING MORE SW OVER ILNS FA LATE TONIGHT/TUE. SFC LOW TO TRACK NE THRU THE GREAT LAKES INTO SRN CANADA WITH SLOW MOVING COLD FRONT TO PUSH INTO EASTERN SECTION OF ILN/S FA BY 12Z TUE. ONGOING CONVECTION WITH POTENTIAL SEVERE WEATHER AHD OF APPROACHING COLD FRONT THIS EVENING. FAVORABLE MOISTURE TRANSPORT TO CONTINUE ACROSS EASTERN HALF OF FA OVERNIGHT IN AN AREA OF FAVORABLE POST FRONTAL 925 MB CONVERGENCE. WILL CONTINUE CATEGORICAL POPS IN THE EAST THRU EARLY TUE AND THEN SLOWLY DROP TO LKLY BY LATE MORNING AND THEN ENDING TUE EVENING. KEPT TONIGHTS LOWS ON THE WARM SIDE OF GUIDANCE. FOR HIGHS TUESDAY HAVE OPTED FOR A BLENDED SOLN. UPPER LEVEL TROF TO CONTINUE DIGGING SE INTO OHIO VALLEY WED. THIS INDUCES AN E-W SFC TROF WHICH DROPS S INTO ILN/S FA WED AFTN. MARGINAL INSTBY ALSO DEVELOPS SO CAN NOT RULE OUT THUNDER BUT KEPT MENTION LIMITED TO CHANCE CAT OF SHOWERS. EXPECT BEST POPS ACRS THE NORTH WHERE INSTBY AND FORCING OVERLAPS. HAVE TRENDED WED/S HIGHS A LTL COOLER THAN GUID. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WEEK. INITIALLY THIS WILL BRING BELOW NORMAL TEMPERATURES. BUT THEN READINGS WILL REBOUND ON THE BACK SIDE OF THE HIGH WHICH WILL BE COINCIDENT WITH BUILDING UPPER HEIGHTS. AN APPROACHING TROUGH MAY BRING A CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SCATTERED THUNDERSTORMS WILL AFFECT KLUK/KCMH DURING THE EARLY AFTERNOON. OTHERWISE...VFR CONDITIONS ARE EXPECTED ACROSS THE TAF SITES THROUGH 21Z. AHEAD OF AN APPROACHING COLD FRONT...NUMEROUS THUNDERSTORMS WILL DEVELOP AFTER 21Z. THESE WILL AFFECT ALL TAF SITES THROUGH THE EVENING. ASIDE FROM THUNDERSTORMS...CONDITIONS ARE FAVORABLE FOR A MORE STEADY RAINFALL TO OCCUR DURING THE OVERNIGHT HOURS. HAVE REFLECTED THIS WITH SEVERAL HOURS OF LIGHT RAIN IN THE TAFS AFTER THE PASSAGE OF HEAVIER THUNDERSTORMS. BEHIND THE FRONT...CIGS WILL LOWER TO MVFR...WITH 1 TO 2 KFT STRATUS EXPECTED AREA WIDE LATE TONIGHT. THERE MAY BE SOME PERIODS WHERE CIGS ACROSS NORTHERN TERMINALS KDAY/KLCK/KCMH WILL DROP TO IFR BEFORE SUNRISE. FOG/MIST DEVELOPMENT WILL ALSO BE POSSIBLE DURING THE OVERNIGHT PERIOD. AFTER SUNRISE TUESDAY...CIGS WILL GRADUALLY IMPROVE. HOWEVER...AT THIS POINT IT APPEARS THAT MVFR CIGS WILL LAST THROUGH THE BETTER PART OF THE MORNING. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 7, 4:39 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT MON MAY 7 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-082045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THE AREA AHEAD OF A LOW PRESSURE SYSTEM TRACKING THROUGH THE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. INTENSE RAINFALL FROM THESE STORMS COULD ALSO PRODUCE FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, May 7, 4:08 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT MON MAY 7 2012
OHZ034-035-072045-
AUGLAIZE OH-MERCER OH-
408 PM EDT MON MAY 7 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND WESTERN
AUGLAIZE COUNTIES THROUGH 445 PM EDT...
AT 404 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
HENRY...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER AND CELINA.
ALSO...CARTHAGENA...MARIA STEIN...MONTEZUMA...CHICKASAW...NEPTUNE AND
BULKHEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4062 8452 4062 8446 4053 8440 4047 8440
4041 8446 4037 8453 4036 8473 4042 8478
4050 8474
HATZOSLocal storm report, May 7, 4:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 2 S COLDWATER 40.45N 84.63W
05/07/2012 E0.88 INCH MERCER OH LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL.
&&
SFHLocal storm report, May 7, 4:29 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 3 WNW NEW BREMEN 40.46N 84.43W
05/07/2012 E1.00 INCH AUGLAIZE OH EMERGENCY MNGR
&&
SNYDERLocal storm report, May 7, 4:38 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL ST. MARYS 40.54N 84.39W
05/07/2012 M0.88 INCH AUGLAIZE OH TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, May 7, 4:47 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT MON MAY 7 2012
INZ050-058-072115-
FAYETTE IN-WAYNE IN-
447 PM EDT MON MAY 7 2012
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHERN FAYETTE
COUNTIES THROUGH 515 PM EDT...
AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BENTONVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN...RICHMOND...FOUNTAIN CITY AND CENTERVILLE.
ALSO...METTEL FIELD...MOUNT AUBURN...BEESONS...WATERLOO...EAST
GERMANTOWN...RICHMOND MUNICIPAL AIRPORT...JACKSONBURG AND
WILLIAMSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
3990 8521 4001 8496 4001 8493 3978 8481
3975 8482 3973 8495 3973 8503 3971 8504
3966 8531Special weather statement, May 7, 4:48 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT MON MAY 7 2012
OHZ026-072145-
HARDIN OH-
448 PM EDT MON MAY 7 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARDIN COUNTY THROUGH
545 PM EDT...
AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HUNTERSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON...DUNKIRK AND
FOREST.
ALSO...DOLA...BLANCHARD...GRANT...PFEIFFER AND PATTERSON ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4062 8342 4061 8387 4071 8389 4072 8388
4078 8389 4083 8370 4082 8350The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:38 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| May 7, 1:08 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| May 7, 2:36 PM EDT | Special Weather Statement | ILN | Pickaway | 24 min |
| May 7, 3:45 PM EDT | Special Weather Statement | ILN | Mercer | 30 min |
| May 7, 4:08 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
| May 7, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 43 min |
| May 7, 4:35 PM EDT | Areal Flood Advisory | ILN | Fairfield | 115 min |
| May 7, 4:35 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 40 min |
| May 7, 4:38 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer | 109 min |
| May 7, 4:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 49 min |
| May 7, 4:48 PM EDT | Special Weather Statement | ILN | Hardin | 57 min |
| May 7, 5:04 PM EDT | Special Weather Statement | ILN | Fairfield | 41 min |
| May 7, 5:15 PM EDT | Special Weather Statement | ILN | Preble | 45 min |
| May 7, 5:16 PM EDT | Special Weather Statement | ILN | Darke, Miami, Shelby | 44 min |
| May 7, 5:24 PM EDT | Special Weather Statement | ILN | Hardin | 21 min |
| May 7, 5:31 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan | 113 min |
| May 7, 5:44 PM EDT | Special Weather Statement | ILN | Hardin | 31 min |
| May 7, 5:46 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 29 min |
| May 7, 5:57 PM EDT | Flash Flood Warning | ILN | Fairfield | 87 min |
Nearby
Flash Flood Warnings in Ohio, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.